Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

188 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for constant joint pain

Answered by
Dr.
Dr. Praveen Tayal

Orthopaedic Surgeon

Practicing since :1994

Answered : 11655 Questions

default
Posted on Tue, 20 Oct 2015 in Back Pain
Question: hello,
My mother is 48 urs old. She is having joint pains from past 3/weeks. we consulted a general physician and he got a few tests done and attached reports.

should I be consulting some one who specializes in gout treatment. please let me know if this is a serious issue.
doctor
Answered by Dr. Praveen Tayal 5 hours later
Brief Answer:
Please attach the reports.

Detailed Answer:
Hello,
Thanks for posting your query.
There are no reports attached with query. If her uric acid levels are raised then there is no need to worry. The joint pain is due to gout.
Regarding the gout pain let me reassure you that the pain will subside after some time. Sometimes we have to use a combination of medications to relieve the inflammation and help the body clear the uric acid. These medications include allopurinol, prednisone, indomethacin or colchicine. In patients who have persistent pain I often use prednisone for 3 to 5 days and patients do well. I would advise you consult an orthopedician for proper treatment.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Wishing you good health.
Regards.
Dr. Praveen Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Praveen-Tayal

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Praveen Tayal 2 hours later
Requesting you to look at the attached reports and let me know ur opinion
doctor
Answered by Dr. Praveen Tayal 5 hours later
Brief Answer:
No reports are attached.

Detailed Answer:
Please attach the reports in the box provided on the right hand side of the query page.
I will be happy to help you.
Regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Praveen Tayal 3 hours later
please find attached. there is an issue with the app. if it fails this time kindly provide me the email so I can forward.
doctor
Answered by Dr. Praveen Tayal 1 hour later
Brief Answer:
Send it by e. mail and write to me.

Detailed Answer:
I do not see your attached reports here. Do care to send it to
YYYY@YYYY
with my name (Attn : Dr Praveen Tayal ) in the subject.
Or you can also write the results in the place of query.
Regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Praveen Tayal 2 days later
pfa reports.
doctor
Answered by Dr. Praveen Tayal 3 hours later
Brief Answer:
Suggestive of Gout.

Detailed Answer:
I have seen the attached reports. Her serum uric acid levels are raised. This is suggestive of gout. This is not a serious problem. She can get the proper medicines like Allopurinol and pain killers and prednisolone prescribed form an orthopedician for relief.
Regards.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,   ,   ,  

Recent questions on  Joint pains

doctor1 MD

Hi...I have been diagnosed for Ascites when sonography is done. CT Scan and endoscopy also done and it is found that there are ascites and thickened peritonium. consulted doctor informed that it is 90% peritoneal tuberculosis. Medication for TB Started with RCinex, Mycobutol tablets. with this some multivitamin tabletis & antacid tablets are prescribed. I have been on course for about 2 months and I feel muscular & joint pains. Can you suggest whether these pains are common during TB medication

doctor1 MD

I have swelling above the collar bone on both sides..............can t lose weight and seem to have no energy. Also have some shortness of breath and joint aches and I sometimes wake up in the middle of night with heart palpitations that go away on rising. Also I have scalp eczema What could this be

doctor1 MD

I have a low WBC. I have B12 anemia and iron deficiency anemia 10 years post gastric bypass. I also have scattered petechiae on my upper body, joint aches and pains and fatigue. I take B12 injections now every 2 weeks and had an iron infusion 6 weeks ago. I still don t feel well. Any thoughts?

doctor1 MD

I have Guillain Barre Syndrome since 2005. I still have muscle pain and burning sensation. For the last three weeks I ve been having constant muscle pain in my right bicep. I am feeling numbness in my hand and difficulty to use it with joint pain. What does this mean?

doctor1 MD

I'm 27 year old female from past few days I have got joint pains . especially while climbing up and down the stairs along with the cracking sound. went to orthopedician they suggested couple of tests related to auto immune arthiritis, results are...

doctor1 MD

The joints in my hands have become very painful. Only my left thumb swells (I'm right handed) and does not have full movement. this has been going on for abt 3 weeks. Now the joints in my toes and feet are starting to get the same type of pain.

doctor1 MD

7 y/o female. Sick for 14 days now. (started with fever/ vomiting ), has included stiff neck/ headaches from time to time. Fevers come back at night. Vomiting has stopped 9 days ago. Still getting fevers (especially if more physical exercise)....